# SDR CA120103009

- Difficulty date: January 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 25,518 hours
- Engine: Cfmint CFM565B4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Part time: 28,842 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT ALTITUDE, CAPT WINDSHIELD CRACKED.  FLIGHT DIVERTED.  FLIGHT DECLARED PAN PAN ONCE CRACK NOTICED.  LANDED OVERWEIGHT.  R & R CAPT WIND SHIELD IAW AMM 56-11-11 AND TESTED WIND SHIELD ANTI-ICING AND DEFOG SYS IAW AMM TASK 30-42-00-710-001, PN: NP165311-5, SN: 2163H7991.
